# SDR 06FDEA03772

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG W/W FOUND 1 CRACK 1" LONG ON HORIZONTAL BLKHD BTWN STA 1441 AND STA 1431 X = 30 RT.  TRIMMED OUT DAMAGED PORTION WEB AND INSTALLED FILLER AND RETAINER DOUBLER IAW SRM 53-00-01 FIG 4 SHT 2 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I026748/ N01748 IAW SRM 53-00-01 FIG 4 SHT 2 VOL 1.
